# SDR DALA2017030601823

- Difficulty date: March 5, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 71,941 hours, 19,684 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 620 & 628
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER FUSELAGE HAS TWO DENTS 1 AT BS 620 STRINGER 17L THE SECOND AT BS 628 STRINER 17L.  REPAIRED IAW ER/A 554321-14 REV ORIG.
